| Model Number |
MMT-523NAH |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The insulin pump passed the displacement test.Insulin pump received compromised force sensor system alarm during the basic occlusion test due to loose, flush drive support disk.Unable to perform prime, compromised force sensor system test, excessive no delivery test and occlusion test or test for motor error alarm due to compromised force sensor system alarm.
Event or Problem Description
Information received by medtronic indicated that the insulin pump received motor error alarm during priming.They were able to clear the alarm and rewind the insulin pump.The drive support cap appeared normal.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.